Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Properties of functions represented by the Dirichlet series $ \sum(a\nu+b)\sp {-s}$, or by linear combinations of such series


Author: J. I. Hutchinson
Journal: Trans. Amer. Math. Soc. 31 (1929), 322-344
MSC: Primary 11M41
DOI: https://doi.org/10.1090/S0002-9947-1929-1501485-1
MathSciNet review: 1501485
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11M41

Retrieve articles in all journals with MSC: 11M41


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501485-1
Article copyright: © Copyright 1929 American Mathematical Society

American Mathematical Society